# SDR A6WA201240418

- Difficulty date: March 31, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SILL SUPPORT ANGLE UNDER FWD CARGO DOOR STOP CRACKED.  REMOVED CRACKED ANGLE AND INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-21.
